# SDR REXA2012081801274

- Difficulty date: August 18, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N8696C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7696
- Aircraft time: 21,793 hours, 19,501 cycles
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Condition: Malfunctioned
- Location: Throttle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT THRUST LEVER BINDS AT HIGH THRUST SETTING, WOULDN'T ALLOW CLIMB THRUST TO BE SET AT HIGHEST N1 SETTING.  CARAT INDICATED 95.0 SHOULD BE SET AND COULD ONLY SET 94.2.  REMOVED AND REPLACED RIGHT THROTTLE GEARBOX IAW AMM 76-11-17.  CHECKED RIGGING ON POWER CONTROLS, THROTTLE GEARBOX AND MAIN FUEL CONTROL LEVELS.  ALL CHECKS GOOD PER AMM CH 76-10-00.
